Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Olsson, Martin
2016.
Independence of ℓ and traces on cohomology.
Proceedings of the National Academy of Sciences,
Vol. 113,
Issue. 19,
p.
5185.
Bondarko, Mikhail
and
Déglise, Frédéric
2017.
Dimensional homotopy t-structures in motivic homotopy theory.
Advances in Mathematics,
Vol. 311,
Issue. ,
p.
91.
Wildeshaus, Jörg
2017.
Intermediate extension of Chow motives of Abelian type.
Advances in Mathematics,
Vol. 305,
Issue. ,
p.
515.
Rosenschon, Andreas
and
Sawant, Anand
2018.
Rost nilpotence and étale motivic cohomology.
Advances in Mathematics,
Vol. 330,
Issue. ,
p.
420.
Bachmann, Tom
2018.
Motivic and real étale stable homotopy theory.
Compositio Mathematica,
Vol. 154,
Issue. 5,
p.
883.
Bachmann, Tom
2018.
On the conservativity of the functor assigning to a motivic spectrum its motive.
Duke Mathematical Journal,
Vol. 167,
Issue. 8,
Blanc, Anthony
Robalo, Marco
Toën, Bertrand
and
Vezzosi, Gabriele
2018.
Motivic realizations of singularity categories and vanishing cycles.
Journal de l’École polytechnique — Mathématiques,
Vol. 5,
Issue. ,
p.
651.
Heller, Jeremiah
Ravi, Charanya
and
Østvær, Paul Arne
2018.
Rigidity for equivariant pseudo pretheories.
Journal of Algebra,
Vol. 516,
Issue. ,
p.
373.
Levine, Marc
2018.
Vladimir Voevodsky—An appreciation.
Bulletin of the American Mathematical Society,
Vol. 55,
Issue. 4,
p.
405.
Gallauer, Martin
2019.
tt-geometry of Tate motives over algebraically closed fields.
Compositio Mathematica,
Vol. 155,
Issue. 10,
p.
1888.
Vezzani, Alberto
2019.
The Berkovich realization for rigid analytic motives.
Journal of Algebra,
Vol. 527,
Issue. ,
p.
30.
Zargar, Masoud
2019.
Comparison of stable homotopy categories and a generalized Suslin-Voevodsky theorem.
Advances in Mathematics,
Vol. 354,
Issue. ,
p.
106744.
RICHARZ, TIMO
and
SCHOLBACH, JAKOB
2020.
THE INTERSECTION MOTIVE OF THE MODULI STACK OF SHTUKAS.
Forum of Mathematics, Sigma,
Vol. 8,
Issue. ,
Halpern-Leistner, Daniel
and
Pomerleano, Daniel
2020.
Equivariant Hodge theory and noncommutative geometry.
Geometry & Topology,
Vol. 24,
Issue. 5,
p.
2361.
Elmanto, Elden
and
Khan, Adeel A.
2020.
Perfection in motivic homotopy theory.
Proceedings of the London Mathematical Society,
Vol. 120,
Issue. 1,
p.
28.
Elmanto, Elden
and
Kolderup, Håkon
2020.
On modules over motivic ring spectra.
Annals of K-Theory,
Vol. 5,
Issue. 2,
p.
327.
Wildeshaus, Jörg
2020.
Chow Motives Without Projectivity, II.
International Mathematics Research Notices,
Vol. 2020,
Issue. 23,
p.
9593.
Bhatt, Bhargav
and
Mathew, Akhil
2021.
The arc-topology.
Duke Mathematical Journal,
Vol. 170,
Issue. 9,
Elmanto, Elden
and
Shah, Jay
2021.
Scheiderer motives and equivariant higher topos theory.
Advances in Mathematics,
Vol. 382,
Issue. ,
p.
107651.
Gallauer, Martin
2021.
A note on Tannakian categories and mixed motives.
Bulletin of the London Mathematical Society,
Vol. 53,
Issue. 1,
p.
119.